Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 3, 2018, 2:06 AM CDT for 4 counties in Missouri. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2018, 2:06 AM CDT (07:06 UTC)
- Expired
- May 3, 2018, 3:00 AM CDT
- In force
- 54 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, MO, Douglas County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 40 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 2:10 AM CDT | TSTM WND DMG | 3 E Fremont Hills, MO | TWO MILES EAST OF LAMBERTS IN OZARK. MANY TREES UPROOTED; ONE NEIGHBORS POOL AND CABANA AND POOL HOUSE DESTROYED; ANOTHER NEIGHBOR BROKEN WINDOW, FENCE AND SHINGLES OFF ROOF. TIME ESTIMATED BASED ON RADAR. PICTURES SENT VIA MEDIA. |
| May 3, 2:10 AM CDT | TORNADO | 2.5 North Of Ozark, MO | CORRECTS PREVIOUS TORNADO REPORT FROM 2.5 NORTH OF OZARK. THE DAMAGE PATH BEGAN NEAR THE INTERSECTION OF NORTH 3RD STREET AND SUNSET ROAD, WHERE MINOR ROOF DAMAGE OCCURRED. THE STORM THEN MOVED NORTHEAST AND CAUSED ADDITIONAL ROOF DAMAGE, ALONG WITH SNAPPING T |
| May 3, 2:10 AM CDT | TORNADO | 2.5 North Of Ozark, MO | UPGRADES PREVIOUS TSTM WND DMG REPORT FROM 3 E FREMONT HILLS. SURVEY_SUMMARY: THE DAMAGE PATH BEGAN NEAR THE INTERSECTION OF NORTH 3RD STREET AND SUNSET ROAD, WHERE MINOR ROOF DAMAGE OCCURRED. THE STORM THEN MOVED NORTHEAST AND CAUSED ADDITIONAL ROOF DAMAGE, A |
| May 3, 2:17 AM CDT | TSTM WND DMG | 3 Wsw Rogersville, MO | BUILDING DAMAGED BY WINDS FROM THUNDERSTORM. PICTURE SENT VIA MEDIA FROM PUBLIC. |
| May 3, 2:17 AM CDT | TSTM WND DMG | 3 Wsw Rogersville, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 WSW ROGERSVILLE. BUILDING DAMAGED BY WINDS FROM THUNDERSTORM. PICTURE SENT VIA MEDIA FROM PUBLIC. TIME BASED ON RADAR ESTIMATE. |
| May 3, 2:17 AM CDT | TORNADO | 3 Wsw Rogersville, MO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 WSW ROGERSVILLE. A BARN WAS DESTROYED AND TREES WERE UPROOTED NEAR THE INTERSECTION OF E. FARM ROAD 186 AND FARM ROAD 241. TIMING OF THE EVENT WAS ESTIMATED USING STORM REPORTS AND RADAR DATA. ESTIMATED PEAK WIND: 8 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 11:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1170 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted.
971
WUUS53 KSGF 030706
SVRSGF
MOC043-067-077-225-030800-
/O.NEW.KSGF.SV.W.0040.180503T0706Z-180503T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
206 AM CDT THU MAY 3 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Webster County in southwestern Missouri...
Northwestern Douglas County in southwestern Missouri...
Northeastern Christian County in southwestern Missouri...
Southeastern Greene County in southwestern Missouri...
* Until 300 AM CDT
* At 205 AM CDT, severe thunderstorms were located along a line
extending from near Nixa to Ozark to near Highlandville, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southeastern Springfield... Nixa...
Ozark... Marshfield...
Rogersville... Seymour...
Sparta... Highlandville...
Fremont Hills... Fordland...
Niangua... Diggins...
Oldfield... Turners...
Elkhead... Bruner...
Selmore... Keltner...
Northview... Christian Center...
This includes Interstate 44 between mile markers 95 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3696 9326 3711 9332 3748 9271 3748 9269
3727 9270 3726 9268 3701 9268 3688 9331
TIME...MOT...LOC 0705Z 236DEG 43KT 3708 9322 3700 9319 3692 9323
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Schaumann2 follow-up statements
608
WWUS53 KSGF 030727
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
227 AM CDT THU MAY 3 2018
MOC077-030736-
/O.CAN.KSGF.SV.W.0040.000000T0000Z-180503T0800Z/
Greene MO-
227 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
southwestern Missouri.
LAT...LON 3693 9309 3710 9304 3727 9306 3748 9271
3748 9269 3727 9270 3726 9268 3701 9268
TIME...MOT...LOC 0726Z 244DEG 43KT 3728 9296 3710 9292 3698 9297
$$
MOC043-067-225-030800-
/O.CON.KSGF.SV.W.0040.000000T0000Z-180503T0800Z/
Webster MO-Douglas MO-Christian MO-
227 AM CDT THU MAY 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEBSTER...NORTHWESTERN DOUGLAS AND NORTHEASTERN CHRISTIAN
COUNTIES...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHWESTERN WEBSTER...NORTHEASTERN CHRISTIAN AND SOUTHEASTERN GREENE
COUNTIES...
At 226 AM CDT, severe thunderstorms were located along a line
extending from near Marshfield to near Fordland to 6 miles east of
Sparta, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marshfield... Seymour...
Sparta... Fordland...
Niangua... Diggins...
Oldfield... Elkhead...
Bruner... Keltner...
Northview... Rader...
Dogwood...
This includes Interstate 44 between mile markers 91 and 92, and
between mile markers 94 and 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3693 9309 3710 9304 3727 9306 3748 9271
3748 9269 3727 9270 3726 9268 3701 9268
TIME...MOT...LOC 0726Z 244DEG 43KT 3728 9296 3710 9292 3698 9297
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Schaumann841
WWUS53 KSGF 030748 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
248 AM CDT THU MAY 3 2018
MOC043-030757-
/O.CAN.KSGF.SV.W.0040.000000T0000Z-180503T0800Z/
Christian MO-
248 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
southwestern Missouri.
LAT...LON 3699 9280 3719 9280 3740 9284 3748 9271
3748 9269 3727 9270 3726 9268 3701 9268
TIME...MOT...LOC 0747Z 236DEG 43KT 3742 9270 3724 9266 3712 9272
$$
MOC067-225-030800-
/O.CON.KSGF.SV.W.0040.000000T0000Z-180503T0800Z/
Webster MO-Douglas MO-
248 AM CDT THU MAY 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN WEBSTER AND NORTHWESTERN DOUGLAS COUNTIES...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN DOUGLAS COUNTY...
At 247 AM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Niangua to 8 miles west of Hartville
to near Seymour, moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Seymour... Niangua...
Rader...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3699 9280 3719 9280 3740 9284 3748 9271
3748 9269 3727 9270 3726 9268 3701 9268
TIME...MOT...LOC 0747Z 236DEG 43KT 3742 9270 3724 9266 3712 9272
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 1:26 AM CDT, 40 minutes earlier.
Area forecast discussion, May 3, 1:26 AM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Springfield MO 126 AM CDT Thu May 3 2018 .SHORT TERM...(This evening through Thursday) Issued at 205 PM CDT Wed May 2 2018 A complex and volatile weather situation is setting up across the region tonight through Thursday as a storm system moves slowly east. Strong to severe thunderstorms will erupt across Plains and into northwestern Missouri into this evening. This activity will spread eastward into southeastern Kansas and central Missouri during the mid to late evening and across the remainder of the Missouri Ozarks during the overnight hours. There is some uncertainty on the exact evolution of this activity but ample instability and increasing low level and deep layer shear resulting from a strengthening low level jet will support ongoing storm development. Expect the potential of severe weather including large hail, damaging winds and possibly a couple of tornadoes. Damaging straight line winds look to be the primary risk. Low level shear profiles support northeast to east bowing segments which will pose the greatest risk for strong winds and the potential of a couple of quick spin up line segment tornadoes. The greatest risk for damaging winds and tornadoes will generally be northwest of a line from Pittsburg KS to the Lake of the Ozarks region of central Missouri. The damaging wind threat will continue farther east but diminish with time. Showers and storms will continue into Thursday morning as the first wave of activity shifts southeast and weakens. Another round of storm development is expected later Thursday afternoon and evening as the actual cold front and upper level trough push east into the region. Some uncertainty on the potential of severe storms Thursday given the residual clouds and activity. Appears the greatest risk for severe storms Thursday will be across eastern Kansas and western Missouri where heating and instability will be maximized. .LONG TERM...(Thursday Night through Wednesday) Issued at 205 PM CDT Wed May 2 2018 A more tranquil weather pattern will return for late week into the weekend. Temperatures will remain mild to warm. A cold front will drop southward across the region Sunday afternoon and evening resulting in a low chance for showers. More active weather may return the middle to later part of next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 117 AM CDT Thu May 3 2018 KSGF/KJLN/KBBG tafs: An area of thunderstorms with gusty winds with a small scale line of storms will move through the taf area in the near term. Additional thunderstorm development will be possible later in the taf period. In general expect vfr conditions outside of thunderstorms. Lower mvfr cat ceilings and visibility will occur with heavier showers. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Foster LONG TERM...Foster AVIATION...DSA
Hazardous weather outlook, May 2, 10:03 PM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1003 PM CDT Wed May 2 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040315- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1003 PM CDT Wed May 2 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Significant thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. DISCUSSION... Strong to potentially severe thunderstorms will move through central Missouri through midnight. Some of these storms could be severe capable of producing hail to the size of quarters and damaging wind gusts up to 70 mph. There remains a limited threat for tornadoes as well. Another area of strong to severe storms will move northeast out of Oklahoma and into southwest Missouri after midnight...continuing toward the Highway 63 corridor into the late night hours. Winds to 70 mph will be the greatest threat...though short lived tornadoes will be possible as well. Locally heavy downpours will also accompany the stronger storms...but widespread flooding is not expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms will impact the outlook area Thursday into Thursday evening. There is a conditional risk for strong to severe storms if enough instability develops. The greatest risk for severe storms will across central Missouri later in the day. Southerly wind gusts over 30 mph will be possible on Thursday, especially across western Missouri and southeastern Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Runnels
In the hours before
Local storm report, May 2, 11:24 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL LOWRY CITY 38.14N 93.73W
05/02/2018 E1.00 INCH ST. CLAIR MO EMERGENCY MNGR
&&
SRUNNELSSpecial weather statement, May 2, 11:33 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
1133 PM CDT WED MAY 2 2018
MOZ056-057-069-030515-
Camden MO-Miller MO-Morgan MO-
1133 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER...
NORTHWESTERN CAMDEN AND MORGAN COUNTIES UNTIL 1215 AM CDT...
At 1133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Smithton to 11 miles east of Warsaw to near
Wheatland. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lake of The Ozarks... Lake of The Ozarks State Park...
Eldon... Osage Beach...
Camdenton... Versailles...
Village of Four Seasons... Lake Ozark...
Stover... Laurie...
Sunrise Beach... Macks Creek...
Linn Creek... Barnett...
Syracuse... Gravois Mills...
Olean... Climax Springs...
Bagnell... Etterville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
central Missouri.
LAT...LON 3868 9284 3860 9284 3844 9264 3842 9245
3827 9249 3793 9284 3793 9307 3819 9306
3819 9308 3822 9308 3869 9306
TIME...MOT...LOC 0433Z 264DEG 31KT 3867 9306 3823 9316 3800 9340
SchaumannLocal storm report, May 3, 12:30 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL 2 S BRUMLEY 38.06N 92.49W
05/03/2018 E0.75 INCH MILLER MO PUBLIC
&&
HATCHLocal storm report, May 3, 12:36 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG WEBB CITY 37.15N 94.48W
05/03/2018 JASPER MO LAW ENFORCEMENT
TREES A TELEPHONE POLE AND POWERSLINES WERE REPORTED DOWN
FROM RANGELINE ROAD TO ZORA ROAD.
&&
HATCHSpecial weather statement, May 3, 1:15 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
115 AM CDT THU MAY 3 2018
MOZ068-079-090-030700-
Polk MO-Greene MO-Hickory MO-
115 AM CDT THU MAY 3 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HICKORY...POLK AND
NORTHWESTERN GREENE COUNTIES UNTIL 200 AM CDT...
At 115 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stockton to 10 miles northwest of Walnut
Grove to near Miller. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Northwestern Springfield... Bolivar...
Pomme de Terre Lake... Pomme De Terre State Park...
Stockton Lake... Willard...
Ash Grove... Pittsburg...
Humansville... Walnut Grove...
Polk... Pleasant Hope...
Fair Play... Morrisville...
Preston... Halfway...
Flemington... Aldrich...
Glidewell... Bois D'arc...
This includes Interstate 44 near mile marker 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
central, southwestern and west central Missouri.
LAT...LON 3719 9361 3728 9361 3728 9363 3774 9361
3774 9363 3781 9363 3796 9318 3728 9320
TIME...MOT...LOC 0615Z 234DEG 43KT 3775 9372 3751 9369 3722 9377
SchaumannLocal storm report, May 3, 1:30 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT THU MAY 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM TSTM WND DMG 1 ESE ORONOGO 37.18N 94.46W
05/03/2018 JASPER MO LAW ENFORCEMENT
TREE DOWN CROSS THE ROAD AT COUNTY ROAD 220
AND HIGHWAY D.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 10:08 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 67 min |
| May 2, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 61 min |
| May 2, 11:33 PM CDT | Special Weather Statement | SGF | Camden, Morgan | 42 min |
| May 2, 11:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 62 min |
| May 3, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 48 min |
| May 3, 1:15 AM CDT | Special Weather Statement | SGF | Greene, Polk | 45 min |
| May 3, 1:44 AM CDT | Areal Flood Advisory | SGF | Cedar, St. Clair, Vernon | 8 hr |
| May 3, 2:10 AM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 22 min |
| May 3, 2:16 AM CDT | Special Weather Statement | SGF | Taney | 44 min |
| May 3, 2:27 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 48 min |
| May 3, 2:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 66 min |
| May 3, 2:41 AM CDT | Tornado Warning | SGF | Douglas | 19 min |
| May 3, 3:00 AM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 45 min |
| May 3, 3:10 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 52 min |
| May 3, 3:12 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 48 min |
| May 3, 3:31 AM CDT | High Wind Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Ozark and 4 more | 103 min |
| May 3, 3:46 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Oregon, Shannon | 59 min |
| May 3, 6:31 AM CDT | Special Weather Statement | SGF | Barry, McDonald, Newton | 44 min |
| May 3, 12:44 PM CDT | Areal Flood Warning | SGF | Howell, Oregon | 8 hr |
| May 3, 1:41 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, Lawrence, McDonald, Newton and 3 more | 8 hr |
| May 3, 3:50 PM CDT | Special Weather Statement | SGF | Oregon | 40 min |
| May 3, 4:06 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Taney, Texas, Webster and 1 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.